# SDR UALA2010090203225

- Difficulty date: September 2, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 32,914 hours, 8,304 cycles
- Engine: Pwa PW4056
- System (JASC): 2421 · AC Generator-Alternator
- Part: Fitting
- Condition: Leaking
- Location: Lt Idg
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE LT GEN DRIVE DISPLAYED. GEN DRIVE LIGHT ILLUMINATED GEN DRIVE DISCONNECTED.  FOUND LT IDG OIL SERVICE FITTINGS LEAKING. ACP 5 MIN IDLE RUN RECONNECTED LT IDG AND SERVICED IDG, FREQ AT 403, VOLTS 116, OUT 87, RISE 6 RESAFTIED DISC SWITCH.
